# SDR DALA2024082208374

- Difficulty date: August 20, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 72,159 hours, 23,598 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Control Panel
- Part number: 233T42467
- Part serial: D00313
- Condition: Intermittent
- Location: Zone 200
- Part time: 58,389 hours, 21,718 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5815 L EMER ESCAPE SQUIB TEST FUNCTION INTERMITTENT.   REPLACED SQUIB TEST CONTROL PANEL PER B757 AMM 26-21-04, OPS CHK NORMAL, JOB COMPLETE, OK FOR SERVICE. (5788985)
